Konstanzelemente in Ringen mit Differentiation.

G. Falk

Mathematische Annalen (1951/52)

  • Volume: 124, page 182-186
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Falk, G.. "Konstanzelemente in Ringen mit Differentiation.." Mathematische Annalen 124 (1951/52): 182-186. <http://eudml.org/doc/160269>.

author = {Falk, G.},
journal = {Mathematische Annalen},
keywords = {rings, modules, fields},
pages = {182-186},
title = {Konstanzelemente in Ringen mit Differentiation.},
url = {http://eudml.org/doc/160269},
volume = {124},
year = {1951/52},

AU - Falk, G.
TI - Konstanzelemente in Ringen mit Differentiation.
JO - Mathematische Annalen
PY - 1951/52
VL - 124
SP - 182
EP - 186
KW - rings, modules, fields
UR - http://eudml.org/doc/160269
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.